# SDR DALA2022042202821

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,012 hours, 26,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 A CRACK WAS FOUND IN (FR4) OF THE LH LATERAL WINDOW FRAME. CORRECTIVE ACTION: COMPLIED WITH ERA 597907-14AD. OK FOR SERVICE. (2205886)
